# SDR RAIA00202082

- Difficulty date: February 23, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 8,992 hours, 7,580 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 15851
- Part serial: 0009
- Condition: Failed
- Part time: 8,289 hours, 7,025 cycles
- Stage of operation: TX
- How discovered: T
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

5270-PIT- TAKE OFF CONFIGURATION WARNING: "BRAKE". MAINTENANCE REMOVED AND REPLACED PARKING BRAKE PRESSURE SWITCH.
